# SDR P5CA9900162

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 440-1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 SURFACE CORROSION FOUND ON LEFT WING UPPER SURFACE WS 440 - WS 1390.  REPAIRED PER SRM 51-10-01 AND HXRS 57-25-34017.
